MathSciNet Relay Station
MathSciNet bibliographic data
MR1607833 30C45
Al-Amiri, Hassoon; Mocanu, Petru T. Some simple criteria of starlikeness and convexity for meromorphic functions. Mathematica 37(60) (1995), no. 1-2, 11–20.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement